# SDR UALA2012010300050

- Difficulty date: January 2, 2012
- Submitted: January 26, 2012
- Operation: Air carrier
- Aircraft: N809UA
- Make and model: Airbus A319-131
- Aircraft serial: 825
- Aircraft time: 47,255 hours, 18,645 cycles
- Engine: Iae V2522A5
- System (JASC): 2720 · Rudder Control System
- Part: Actuator
- Part number: ASNA215105
- Condition: Faulty
- Location: Rudder Pedals
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

F/O RUDDER PEDALS WILL NOT RETRACT.  INSTALLED PEDAL POSITION ADJUSTER ASSY, OPS CHECKED GOOD.
